# SDR DALA2022112107455

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, L/H FLOOR TO SIDEWALL "ZEE" HAS MULTIPLE AREAS OF CORROSION FROM STA. 727 TO STA. 847. REMOVED DAMAGED Z CHANNEL FROM AFT CARGO COMPARTMENT L/H SIDE AND INSTALLED A NEW PART PER B737 SRM 51-40-02-0G AND DWG# 146A7500 STA 727-847.
